Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Penis balls paining. Relief with pain killers. Pelvic scan normal. Reason for pain?

Dear sir, My left penis ball is paining and also on my penis i find a red spots which pains a bit while having seX. Is thi s because of the white layer that is forming on it or any allergy . I have taken pain killers for the ball pain it reduced but when i stop the mediciens it pains a little bit. Recently I had a pelivis scan which shows everything is Normal. Need your advice
Asked On : Tue, 12 Feb 2013
Answers:  1 Views:  120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have developed infection of the testicle (Orchitis) with Ballanitis.This can be confirmed only on clinical examination .Please consult qualified Urologist for examination and further treatment.In the meanwhile take some antibiotics like Doxycycline .Visit your family physician to get prescription of the drug.
Answered: Sun, 17 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor